# SDR IPXA2019090346298

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 17,512 hours, 6,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noise
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT APPROX 10000 FEET ON DEPARTURE LOUD HISSING SOUND COMING FROM ENTRY DOOR. PERFORMED ZONAL CHECK IAW AMM 52-12-00/601, CHECK SEALS IAW AMM 52-09-01 DOOR ENTRY, INSPECT PANEL ARE CHECKED IN DOOR AREA, ALL NORMAL.
